The first de Rham cohomology group and Dieudonné modules
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 2 (1969) no. 1, p. 63-135
@article{ASENS_1969_4_2_1_63_0,
     author = {Oda, Tadao},
     title = {The first de Rham cohomology group and Dieudonn\'e modules},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 2},
     number = {1},
     year = {1969},
     pages = {63-135},
     doi = {10.24033/asens.1175},
     zbl = {0175.47901},
     mrnumber = {39 \#2775},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1969_4_2_1_63_0}
}
Oda, Tadao. The first de Rham cohomology group and Dieudonné modules. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 2 (1969) no. 1, pp. 63-135. doi : 10.24033/asens.1175. http://www.numdam.org/item/ASENS_1969_4_2_1_63_0/

[1] M. Artin, Grothendieck topologies, Seminar notes at Harvard University, 1962. | Zbl 0208.48701

[2] I. Barsotti, Moduli canonici e gruppi analitici commutativi (Ann. Scuola Norm. Sup. Pisa, vol. 13, 1959, p. 303-372). | Numdam | MR 113887 | MR 22 #4718 | Zbl 0092.27203

[3] I. Barsotti, Metodi analitici per varieta abeliane in caratteristica positiva (Chap. I and II, Ibid., vol. 18, 1964, p. 1-25 ; Chap. III, IV and V, Ibid., vol. 19, 1965, p. 277-330 and 481-512 ; Chap. VI and VII, Ibid., vol. 20, 1966, p. 101-137 and 331-365). | Numdam | MR 209292 | Zbl 0168.18601

[4] I. Barsotti, Analytical methods for abelian varieties in positive characteristic, Coll. Théorie Groupes algébriques, C. B. R. M., Bruxelles, 1962, p. 77-85. | MR 155827 | MR 27 #5761 | Zbl 0163.15301

[5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Math. Ser., 19. | MR 77480 | Zbl 0075.24305

[6] P. Cartier, Une nouvelle opération sur les formes différentielles (C. R. Acad. Sc., t. 244, 1957, p. 426-428). | MR 84497 | MR 18,870b | Zbl 0077.04502

[7] P. Cartier, Groupes algébriques et groupes formels, Coll. Théorie Groupes algébriques, C. B. R. M., Bruxelles, 1962, p. 87-111. | MR 148665 | MR 26 #6172 | Zbl 0173.49001

[8] P. Cartier, Isogenies and duality of abelian varieties (Ann. Math., vol. 71, 1960, p. 315-351). | MR 116019 | MR 22 #6814 | Zbl 0100.16901

[9] C. Chevalley, Sur la théorie de la variété de Picard (Amer. J. Math., vol. 82, 1960, p. 435-490). | MR 118723 | MR 22 #9494 | Zbl 0127.37701

[10] M. Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper (Abh. Math. Sem. Univ. Hamburg., vol. 47, 1942, p. 643-654). | JFM 68.0061.01 | MR 7,362c | Zbl 0026.20001

[11] J. Dieudonné, On the Artin-Hasse exponential series (Proc. Amer. Math. Soc., vol. 8, 1957, p. 210-214). | MR 87034 | MR 19,290f | Zbl 0079.05902

[12] P. Gabriel, S. G. A. D., 1963-1964, exposés 7 A et 7 B.

[13] P. Gabriel, Sur les catégories abéliennes localement noethériennes et leurs applications aux algèbres étudiées par Dieudonné, Séminaire Serre, Paris, 1960.

[14] R. Godement, Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958. | MR 102797 | MR 21 #1583 | Zbl 0080.16201

[15] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. I. H. E. S., No. 29, 1966. | Numdam | MR 199194 | MR 33 #7343 | Zbl 0145.17602

[16] A. Grothendieck, (FGA) Fondements de la géométrie algébrique, Séminaire Bourbaki, 1957-1962. | Numdam | MR 146040 | Zbl 0239.14002

[17] A. Grothendieck, (SGA) Séminaire de géométrie algébrique, I. H. E. S., 1960-1961.

[18] A. Grothendieck, Local cohomology (note by R. HARTSHORNE), Seminar notes at Harvard University, 1961 ; Springer-Verlag lectures notes, No. 41, 1967. | MR 224620 | Zbl 0185.49202

[19] A. Grothendieck et J. Dieudonné, (EGA) Éléments de géométrie algébrique, Publ. Math. I. H. E. S. | Numdam

[20] J. I. Igusa, A fundamental inequality in the theory of Picard varieties (Proc. Nat. Acad. U. S. A., vol. 41, 1955, p. 317-320). | MR 71113 | MR 17,87c | Zbl 0067.39201

[21] J. I. Igusa, On some problems in abstract algebraic geometry (Proc. Nat. Acad. U. S. A., vol. 41, 1955, p. 961-967). | MR 74085 | MR 17,534a | Zbl 0067.39102

[22] S. Lang, Abelian varieties, Interscience Tracts 7, New York, 1959. | MR 106225 | MR 21 #4959 | Zbl 0098.13201

[23] S. Lang et J.-P. Serre, Sur les revêtements non ramifiés des variétés algébriques (Amer. J. Math., vol. 79, 1957, p. 319-330). | MR 87207 | MR 19,320c | Zbl 0089.26401

[24] Yu. I. Manin, The theory of commutative formal groups over fields of finite characteristic (Usp. Math. Nauk, vol. 18, 1963, p. 3-90 ; English translation : Russian Math. Surv., vol. 18, 1963, p. 1-83). | MR 157972 | Zbl 0128.15603

[25] H. Matsumura and M. Miyanishi, On some dualities concerning abelian varieties (Nagoya Math. J., vol. 27, 1966, p. 447-462). | MR 206010 | MR 34 #5835 | Zbl 0148.41403

[26] D. Mumford, On the equations defining abelian varieties I (Invent. Math., vol. 1, 1966, p. 287-354). | MR 204427 | MR 34 #4269 | Zbl 0219.14024

[27] D. Mumford, Geometric invariant theory, Ergebnisse Math., Springer Verlag, 1965. | MR 214602 | MR 35 #5451 | Zbl 0147.39304

[28] D. Mumford, Pathologies of modular algebraic surfaces (Amer. J. Math., vol. 83, 1961, p. 339-342). | MR 124328 | MR 23 #A1642 | Zbl 0138.42002

[29] D. Mumford, Lecture on curves on an algebraic surface (Amer. Math. Study, vol. 59, 1966). | MR 209285 | MR 35 #187

[30] J. F. Murre, On contravariant functors from the category of preschemes over a field into the category of abelian groups, Publ. Math. I. H. E. S., 23, 1964. | Numdam | MR 206011 | Zbl 0142.18402

[31] F. Oort, Commutative group schemes, Lecture note in Math., 15, Springer, 1966. | MR 213365 | MR 35 #4229 | Zbl 0216.05603

[32] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. | MR 103191 | MR 21 #1973 | Zbl 0097.35604

[33] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p, Symposium of Topology, Mexico, 1956. | Zbl 0098.13103

[34] J.-P. Serre, Quelques propriétés des variétés abéliennes en caractéristique p (Amer. J. Math., vol. 80, 1958, p. 715-739). | MR 98100 | MR 20 #4562 | Zbl 0099.16201

[35] J.-P. Serre, Groupes p-divisibles (d'après Tate), Séminaire Bourbaki, exposé 318, 1966-1967. | Numdam | Zbl 0197.17201

[36] C. S. Seshadri, L'opération de Cartier. Applications, Séminaire C. Chevalley, Variétés de Picard, exposé 6, 1958-1959. | Numdam | Zbl 0121.38001

[37] P. K. Sharma, Structure theory of commutative affine groups, Séminaire Heidelberg-Strasbourg, Groupes algébriques linéaires, exposé 11, 1965-1966.

[38] J. Tate, p-divisible groups, Proceedings of a conference on local fields, Nuffic Summer School at Driebergen, Springer-Verlag, 1967, p. 159-183. | MR 231827 | MR 38 #155 | Zbl 0157.27601

[39] J. Tate, Endomorphisms of abelian varieties over finite fields (Invent. Math., vol. 2, 1966, p. 134-144). | MR 206004 | MR 34 #5829 | Zbl 0147.20303

[40] A. Weil, Variétés abéliennes et courbes algébriques, Hermann, Paris, 1948. | MR 29522 | MR 10,621d | Zbl 0037.16202

[41] P. Cartier, Groupes formels associés aux anneaux de Witt généralisés (C. R. Acad. Sc., t. 265, série A, 1967, p. 49-52). | MR 218361 | MR 36 #1448 | Zbl 0168.27501

[42] J. S. Milne, The conjecture of Birch and Swinnerton-Dyer for constant abelian varieties over function fields, Doctoral Dissertation, Harvard University, 1967. | MR 2939739

[43] M. Miyanishi, On the pro-representability of a functor on the category of finite group schemes (J. Math. Kyoto Univ., vol. 6, 1966, p. 31-48). | MR 215864 | MR 35 #6699 | Zbl 0168.41901